Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

125 Publications


2022 | Published | Journal Article | IST-REx-ID: 12129 | OA
Wagner, U., & Welzl, E. (2022). Connectivity of triangulation flip graphs in the plane. Discrete & Computational Geometry. Springer Nature. https://doi.org/10.1007/s00454-022-00436-2
[Published Version] View | Files available | DOI | WoS
 

2022 | Published | Journal Article | IST-REx-ID: 14381
Wagner, U. (2022). High-dimensional expanders (after Gromov, Kaufman, Kazhdan, Lubotzky, and others). Bulletin de La Societe Mathematique de France. Societe Mathematique de France. https://doi.org/10.24033/ast.1188
View | DOI
 

2022 | Published | Journal Article | IST-REx-ID: 10335 | OA
Kaluza, V., & Tancer, M. (2022). Even maps, the Colin de Verdière number and representations of graphs. Combinatorica. Springer Nature. https://doi.org/10.1007/s00493-021-4443-7
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 10776 | OA
Patakova, Z., Tancer, M., & Wagner, U. (2022). Barycentric cuts through a convex body. Discrete and Computational Geometry. Springer Nature. https://doi.org/10.1007/s00454-021-00364-7
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 10887 | OA
Ivanov, G., & Naszódi, M. (2022). Functional John ellipsoids. Journal of Functional Analysis. Elsevier. https://doi.org/10.1016/j.jfa.2022.109441
[Published Version] View | Files available | DOI | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 9037 | OA
Ivanov, G. (2021). No-dimension Tverberg’s theorem and its corollaries in Banach spaces of type p. Bulletin of the London Mathematical Society. London Mathematical Society. https://doi.org/10.1112/blms.12449
[Published Version] View | Files available | DOI | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 9098 | OA
Ivanov, G. (2021). On the volume of projections of the cross-polytope. Discrete Mathematics. Elsevier. https://doi.org/10.1016/j.disc.2021.112312
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 9295 | OA
Arroyo Guevara, A. M., Mcquillan, D., Richter, R. B., Salazar, G., & Sullivan, M. (2021). Drawings of complete graphs in the projective plane. Journal of Graph Theory. Wiley. https://doi.org/10.1002/jgt.22665
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2021 | Published | Conference Paper | IST-REx-ID: 9296 | OA
Aichholzer, O., Arroyo Guevara, A. M., Masárová, Z., Parada, I., Perz, D., Pilz, A., … Vogtenhuber, B. (2021). On compatible matchings. In 15th International Conference on Algorithms and Computation (Vol. 12635, pp. 221–233). Yangon, Myanmar: Springer Nature. https://doi.org/10.1007/978-3-030-68211-8_18
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 9468 | OA
Arroyo Guevara, A. M., Richter, R. B., & Sunohara, M. (2021). Extending drawings of complete graphs into arrangements of pseudocircles. SIAM Journal on Discrete Mathematics. Society for Industrial and Applied Mathematics. https://doi.org/10.1137/20M1313234
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 9548 | OA
Ivanov, G., & Tsiutsiurupa, I. (2021). Functional Löwner ellipsoids. Journal of Geometric Analysis. Springer. https://doi.org/10.1007/s12220-021-00691-4
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 10181 | OA
Ivanov, G., & Lopushanski, M. S. (2021). Rectifiable curves in proximally smooth sets. Set-Valued and Variational Analysis. Springer Nature. https://doi.org/10.1007/s11228-021-00612-1
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 10220 | OA
Avvakumov, S., Mabillard, I., Skopenkov, A. B., & Wagner, U. (2021). Eliminating higher-multiplicity intersections. III. Codimension 2. Israel Journal of Mathematics. Springer Nature. https://doi.org/10.1007/s11856-021-2216-z
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 10856 | OA
Ivanov, G., & Tsiutsiurupa, I. (2021). On the volume of sections of the cube. Analysis and Geometry in Metric Spaces. De Gruyter. https://doi.org/10.1515/agms-2020-0103
[Published Version] View | Files available | DOI | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 10860 | OA
Ivanov, G. (2021). Tight frames and related geometric problems. Canadian Mathematical Bulletin. Canadian Mathematical Society. https://doi.org/10.4153/s000843952000096x
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2020 | Published | Conference Paper | IST-REx-ID: 7806 | OA
Filakovský, M., Wagner, U., & Zhechev, S. Y. (2020). Embeddability of simplicial complexes is undecidable. In Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms (Vol. 2020–January, pp. 767–785). Salt Lake City, UT, United States: SIAM. https://doi.org/10.1137/1.9781611975994.47
[Published Version] View | DOI | Download Published Version (ext.)
 

2020 | Published | Conference Paper | IST-REx-ID: 7807 | OA
Wagner, U., & Welzl, E. (2020). Connectivity of triangulation flip graphs in the plane (Part I: Edge flips). In Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms (Vol. 2020–January, pp. 2823–2841). Salt Lake City, UT, United States: SIAM. https://doi.org/10.1137/1.9781611975994.172
[Submitted Version] View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 

2020 | Published | Thesis | IST-REx-ID: 7944 | OA
Masárová, Z. (2020). Reconfiguration problems. Institute of Science and Technology Austria. https://doi.org/10.15479/AT:ISTA:7944
[Published Version] View | Files available | DOI
 

2020 | Published | Journal Article | IST-REx-ID: 7960 | OA
Kalai, G., & Patakova, Z. (2020). Intersection patterns of planar sets. Discrete and Computational Geometry. Springer Nature. https://doi.org/10.1007/s00454-020-00205-z
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2020 | Published | Conference Paper | IST-REx-ID: 7989 | OA
Patakova, Z. (2020). Bounding radon number via Betti numbers. In 36th International Symposium on Computational Geometry (Vol. 164). Zürich, Switzerland: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2020.61
[Published Version] View | Files available | DOI | arXiv
 

Filters and Search Terms

department=UlWa

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed